MathSciNet Relay Station
MathSciNet bibliographic data
MR298931 (45 #7980) 65H05
Peters, G.; Wilkinson, J. H. Practical problems arising in the solution of polynomial equations. J. Inst. Math. Appl. 8 (1971), 16–35.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement